Everything You Need To Know About Chemo Neuropathy Treatment In Texas

Chemotherapy and other drugs used to treat cancer can cause peripheral neuropathy. It may be prescribed to treat cancer or it may be given before surgery to reduce the risk of spreading cancer.

This is a nerve condition that causes numbness, tingling, or pain in the hands and feet. The symptoms are usually temporary, but they're not fun to live with while they're going on. Peripheral neuropathy is a condition in which the nerves outside of the brain and spinal cord become damaged. This damage can cause problems with sensation, movement, and organ function.

People who get specific types of chemo neuropathy treatment, such as platinum-based medications and taxanes, are more likely to develop peripheral neuropathy. Additionally, those who receive high doses of chemotherapy or who have certain risk factors, such as diabetes or a history of alcohol misuse, are more likely to experience it.

Chemotherapy and other cancer treatments can increase the risk for developing peripheral neuropathy. Symptoms of peripheral neuropathy can include pain, numbness, tingling, and weakness. In some cases, symptoms can be severe enough to interfere with daily activities.

There are many ways to treat and manage peripheral neuropathy. Treatment options will vary depending on the cause and severity of the condition. Some treatments may include medications, physical therapy, lifestyle changes, or surgery. If you are experiencing any symptoms of peripheral neuropathy, be sure to talk to your doctor.